m+Medelevator.RU
← Поиск публикаций
Revista espanola de enfermedades digestivas · 2022

Upper gastrointestinal bleeding secondary to toxicity by anthracyclines, cytarabine and methotrexate in a patient with acute lymphoblastic leukemia.

Клинический случайПисьмо в редакциюНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

García Martínez Alejandro, Aguilar Martínez Juan Cristóbal, Campos Gonzaga Lidia, Mateos Millán Daniel

Аннотация

A 60-year-old male patient with no medical history but acute lymphoblastic leukemia was admitted in the hematology ward for chemotherapy treatment (methotrexate, cytarabine, fludarabine and idarubicin). Approximately six days after finishing this chemotherapy, the patient began with symptoms of upper gastrointestinal bleeding (hematemesis and melena). Gastroscopy revealed erosive esophagitis, gastritis and duodenitis, as well as Forrest III ulcers in the duodenal bulb and multiple Forrest IIb ulcers in the second portion of the duodenum. Given the multiplicity of lesions, medical treatment with high doses of folinic acid, intravenous omeprazole, and transfusion of blood products was decided, with favorable evolution of the gastrointestinal bleeding. However, the patient died of respiratory infection.

Предметные рубрики MeSH